MAUDE Adverse Event Report: COMBO (ZHONG SHAN) MEDICAL EQUIPMENT CO.,LTD. DRIVE; ROLLATOR

COMBO (ZHONG SHAN) MEDICAL EQUIPMENT CO.,LTD. DRIVE; ROLLATOR
Model Number 146-10257BL-1
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
Drive devilbiss healthcare was notified of a complaint regarding a rollator by an end user's child, who stated that "the wheel fell off while my mother was walking." there was no report or evidence of illness, injury or medical treatment associated with the complaint.Multiple attempts were made to retrieve the product for investigation, with no response.Drive will continue to monitor complaints for any related trends.

Brand Name
DRIVE
Common Device Name
ROLLATOR
Manufacturer (Section D)
COMBO (ZHONG SHAN) MEDICAL EQUIPMENT CO.,LTD.
no.6 tongxing east road
dongsheng town
zhongshan city, guangdong 52841 4
CH  528414
MDR Report Key17002176
Report Number2438477-2023-00056
Device Sequence Number6286128
Product Code ITJ
UDI-Device Identifier00612479223158
UDI-Public00612479223158
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/25/2023
Report Date (Section F) 05/25/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number146-10257BL-1
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date02/24/2023
Date Report to Manufacturer06/01/2023
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/25/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexFemale
Date Report Sent to FDA05/25/2023